MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. NOVA STATSTRIP HOSPITAL METER SYSTEM; GLUCOSE TEST SYSTEM

NOVA BIOMEDICAL CORP. NOVA STATSTRIP HOSPITAL METER SYSTEM; GLUCOSE TEST SYSTEM
Model Number 1.75
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is currently a pending investigation.Nova is requesting additional information and further details will be provided in a supplemental report.
 
Event or Problem Description
The customer reports that a statstrip meter scanned a patient armband incorrectly.When one patient was scanned a different patient's data appeared.After a rescan the correct patient's information appeared so the meter's serial number was not taken note of.There was no patient harm or intervention reported.
 
Additional Manufacturer Narrative
Nova initiated an investigation into this meter mis-scan.By requesting, the patient armbands in question.The customer sent sample armbands.And they were graded using a barcode verifier.The quality of the armbands was very low.And it was concluded, that the mis-scan was caused by the poor quality of the armbands.The customer is reviewing their printers and settings, but the nova meter performed as it should.

Brand Name
NOVA STATSTRIP HOSPITAL METER SYSTEM
Common Device Name
GLUCOSE TEST SYSTEM
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect street
waltham MA 02453 9141
Manufacturer (Section G)
NOVA BIOMEDICAL CORP.
200 prospect street
waltham MA 02453 9141
Manufacturer Contact
katrina thorne gates
200 prospect street
waltham, MA 02453-9141
7816473700
MDR Report Key13359388
Report Number1219029-2022-00006
Device Sequence Number1751806
Product Code PZI
UDI-Device Identifier00385480533980
UDI-Public00385480533980
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K181043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.75
Device Catalogue Number53398
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2021
Supplement Date Received by Manufacturer02/11/2022
Initial Report FDA Received Date01/26/2022
Supplement Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown